# SDR RAIA2020020162003

- Difficulty date: February 2, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER OMEGA BEAM GUSSET AT FRAME 40 SHOWS SIGNS OF CORROSION............... REMOVED AND REPLACED R/H CENTER OMEGA BEAM GUSSET AT FRAME 40
